|What are the side effects of stockrin
Mar 2, 2008
I have been on stockrin for 5 weeks and am having a terrible time. I feel out of it more and more each day sweating irritable emotional and mentally unstable as well as itchy. It is completely unbarable and getting worse and worse
Response from Dr. Henry
Stocrine (efavirenz) often causes central nervous system side effects as you are experiencing. For most patients those effects diminish over the first 4 weeks so that perhaps< 10% continue to have annoying side effects after the first month. You need to discuss with your HIV specialist whether there is a switch option for you (nevirapine or a boosted-protease inhibitor for example). KH
lipodystrophy: reyataz v. viramune
Co-administration and contraindications of EDTA and HIV medications.
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.